On TL-fuzzy ideals and their L-fuzzy roughness in lattices

Authors

  • Yi Jun Li Xi’an Shiyou University - School of Science
  • Jun Tao Wang Xi’an Shiyou University - School of Science

Keywords:

TL-fuzzy ideal, TL-fuzzy congruence relation, T-upper fuzzy rough approximation, θ-lower fuzzy rough approximation

Abstract

In this paper, we study TL-fuzzy ideals of lattices.  First, using a left continuous t-norm T on a complete lattice L, we introduce the concept of TL-fuzzy ideals of lattices and study the corresponding relations between TL-fuzzy ideals of two homomorphic lattices and discuss the image and the inverse image of generated TL-fuzzy ideals.  Moreover, we consider the L-fuzzy roughness in lattices based on a complete residuated lattice, which is a generalization of (fuzzy) roughness in lattices.  And we study some related properties of TL-fuzzy ideals with respect to T-upper and θ-lower fuzzy rough approximations.

Downloads

Published

2019-07-30

How to Cite

Li, Y. J., & Wang, J. T. (2019). On TL-fuzzy ideals and their L-fuzzy roughness in lattices. Italian Journal of Pure and Applied Mathematics, 42, 208–222. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7245

Issue

Section

Articoli - Forum Editrice

Most read articles by the same author(s)